Advertisement

Common Fixed Point Results for Family of Generalized Multivalued F-Contraction Mappings in Ordered Metric Spaces

  • Talat NazirEmail author
  • Sergei Silvestrov
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 179)

Abstract

In this paper, we study the existence of common fixed points of family of multivalued mappings satisfying generalized F-contractive conditions in ordered metric spaces. These results establish some of the general common fixed point theorems for family of multivalued maps.

Keywords

Common fixed point Multivalued mapping F-contraction Ordered metric space 

Notes

Acknowledgements

Talat Nazir and Xiaomin Qi are grateful to the Erasmus Mundus project FUSION for supporting the research visit to Mälardalen University, Sweden, and to the Research environment MAM in Mathematics and Applied Mathematics, Division of Applied Mathematics, the School of Education, Culture and Communication of Mälardalen University for creating excellent research environment.

References

  1. 1.
    Abbas, M., Rhoades, B.E.: Fixed point theorems for two new classes of multivalued mappings. Appl. Math. Lett. 22, 1364–1368 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Abbas, M., Khan, A.R., Nazir, T.: Common fixed point of multivalued mappings in ordered generalized metric spaces. Filomat. 26(5), 1045–1053 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Abbas, M., Ali, B., Romaguera, S.: Fixed and periodic points of generalized contractions in metric spaces. Fixed Point Theory Appl. 243, 1–11 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Abbas, M., Ali, B., Romaguera, S.: Generalized contraction and invariant approximation results on nonconvex subsets of normed spaces. Abstr. Appl. Anal. 2014 Article ID 391952, 1–5 (2014)Google Scholar
  5. 5.
    Acar, O., Durmaz, G., Minak, G.: Generalized multivalued \( F-\)contraction on complete metric spaces. Bull. Iranian Math. Soc. 40(6), 1469–1478 (2014)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Al-Thagafi, M.A., Shahzad, N.: Coincidence points, generalized \(I-\) nonexpansive multimaps and applications. Nonlinear Anal. 67, 2180–2188 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Berinde, M., Berinde, V.: On general class of multivalued weakly Picard mappings. J. Math. Anal. Appl. 326, 772–782 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Cirić, L.: Generalization of Banach’s contraction principle. Proc. Amer. Math. Soc. 2(45), 267–273 (1974)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Cirić, L.: Multi-valued nonlinear contraction mappings. Nonlinear Anal. Theory Method Appl. 71(7–8), 2716–2723 (2009)Google Scholar
  10. 10.
    Jungck, G., Rhoades, B.E.: Fixed points for set valued functions without continuity. Indian J. Pure Appl. Math. 29, 227–238 (1998)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Kamran, T.: Multivalued \(f-\)weakly Picard mappings. Nonlinear Anal. 67, 2289–2296 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kannan, R.: Some results on fixed points. Bull. Calcutta. Math. Soc. 60, 71–76 (1968)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Latif, A., Beg, I.: Geometric fixed points for single and multivalued mappings. Demonstratio Math. 30(4), 791–800 (1997)MathSciNetzbMATHGoogle Scholar
  14. 14.
    Latif, A., Tweddle, I.: On multivalued nonexpansive maps. Demonstratio. Math. 32, 565–574 (1999)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Lazar, T., O’Regan, D., Petrusel, A.: Fixed points and homotopy results for Ciric-type multivalued operators on a set with two metrices. Bull. Korean Math. Soc. 45(1), 67–73 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Markin, J.T.: Continuous dependence of fixed point sets. Proc. Amer. Math. Soc. 38, 545–547 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Minak, G., Helvasi, A., Altun, I.: Ciric type generalized \(F-\)contractions on complete metric spaces and fixed point results. Filomat. 28(6), 1143–1151 (2014)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Mot, G., Petrusel, A.: Fixed point theory for a new type of contractive multivalued operators. Nonlinear Anal. Theory Method Appl. 70(9), 3371–3377 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Nadler, S.B.: Multivalued contraction mappings. Pacific J. Math. 30, 475–488 (1969)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Rhaodes, B.E.: On multivalued \(f-\)nonexpansive maps. Fixed Point Theory Appl. 2, 89–92 (2001)MathSciNetGoogle Scholar
  21. 21.
    Rus, I.A., Petrusel, A., Sintamarian, A.: Data dependence of fixed point set of some multivalued weakly Picard operators. Nonlinear Anal. 52, 1944–1959 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Sgroi, M., Vetro, C.: Multi-valued \(F-\)contractions and the Solution of certain functional and integral equations. Filomat. 27(7), 1259–1268 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Sintunavarat, W., Kumam, P.: Common fixed point theorem for cyclic generalized multi-valued contraction mappings. Appl. Math. Lett. 25(11), 1849–1855 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Turkoglu, D., Binbasioglu, D.: Some fixed-point theorems for multivalued monotone mappings in ordered uniform space. Fixed Point Theory Appl. 2011 Article ID 186237, 1–12 (2011)Google Scholar
  25. 25.
    Wardowski, D.: Fixed points of new type of contractive mappings in complete metric spaces. Fixed Point Theory Appl. 94, 1–6 (2012)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2016

Authors and Affiliations

  1. 1.Division of Applied MathematicsSchool of Education, Culture and Communication, Mälardalen UniversityVästeråsSweden
  2. 2.Department of MathematicsCOMSATS Institute of Information TechnologyAbbottabadPakistan

Personalised recommendations